# SDR CHQA20120702213

- Difficulty date: July 2, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 25,809 hours, 21,320 cycles
- Engine: Allsn AE3007A
- Engine time: 26,341 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE OMEGA BEAM Y=479.0 AT FRAME 20.   REPAIR DOUBLER FABRICATED AND INSTALLED IAW SRM 51-20-03 AND 51-40-02.
